# SDR DALA2017100707361

- Difficulty date: October 6, 2017
- Submitted: October 9, 2017
- Operation: Air carrier
- Aircraft: N978AT
- Make and model: Boeing 717-200
- Aircraft serial: 55037
- Aircraft time: 43,923 hours, 29,793 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED RT NLG DOOR FRAME AT BS 47,  LONGERON 27R.  THE DOOR FRAME WAS REPAIRED IAW SRM 53-10-14-2R-2, 51-20-09-0G, 51-32-01-0G, SRM 51-41-02-0G, AND SRM 51-41-05-0G.
